default-icon
Typhoid(repeatedly)
Hi, my age is 26(female) and I am suffering from typhoid fever from past 8 years it is repeatedly occuring for every 5 months and then i am using antibiotics every time(to get confirmation for typhoid we are using widal test like S.TYPI "O" and S.TYPI "H" is 1:80 or 1:160 .dilutions. every time)(every time continous using antibiotics may cause side effects so). please suggest me what to do? to do not come again typhoid and how can i find the root cause. i am getting fear am i typhoid carrier?   please  please suggest me a best solution.
128 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Hello ,got your concern ,it can be treatable with further evaluation, better healthcare and proper treatment ..you can consult me through this app or directly via Watsapp { 96 1820 2424 } for fast and better reach ..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +194
Consult with a doctor
Online now
Typhoid carrier possibility is there .
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.